# SDR SWIA200718668

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 12,147 hours, 10,619 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A NOSE GEAR DISAGREE WARNING WHEN SELECTED.  CYCLED GEAR AND RECEIVED NORMAL INDICATIONS.  REPLACED NLG SELECTOR VALVE IAW 32-34-01, PN: 601R75146-1, SN OFF: 00447.
